Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Boundary value problems for functional differential equations with $L^{2}$ initial functions
HTML articles powered by AMS MathViewer

by G. W. Reddien and G. F. Webb PDF
Trans. Amer. Math. Soc. 223 (1976), 305-321 Request permission

Abstract:

Existence results are given for boundary value problems for vector systems of functional differential equations with ${L^2}$ initial functions. The proofs are essentially constructive and lead to computational methods in important cases.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 34K10
  • Retrieve articles in all journals with MSC: 34K10
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 223 (1976), 305-321
  • MSC: Primary 34K10
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0598112-6
  • MathSciNet review: 0598112